# SDR DALA2023040502629

- Difficulty date: April 1, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N595NW
- Make and model: Boeing 757351
- Aircraft serial: 32995
- Aircraft time: 67,863 hours, 22,198 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5815 LIGHTNING STRIKE ON RT WINGLET UPPER TIP TRAILING EDGE, CORRECTIVE ACTION: DAMAGED AREA REPAIRED PER B757 SRM APB 57-31-01. (2699111)
